T Nation

Anybody Else Experience Feel Bad Coming Off Blasts?

I’ve reached week 16 of my cycle. I’m now going to begin tapering off and then pct.

My question is, does anybody else kinda feel shitty once they’ve been on a blast for so long, I wouldn’t say I feel awful but no where near what I did like week 4-10 was just absolutely amazinggg

I just think my body is ready to come off these high dosages…

Depending on your compounds and dose your RBC count could be a bit high. That’ll make you feel like garbage for sure. You could get a blood test or just go donate blood to be safe.

2 Likes

Week 1-10: 500mg test e per week
Week 2-8: 50mg Anavar a day

Week 10-16: 200mg test e and 400mg mast e

I see, maybe it is my RBC count nonetheless I think I need to come off. Was just courious if anybody else felt like that towards the end of a long blast

I think I’m just going to come off for the atleast the next 12 but probably more like 16wks and then go on another blast of testosterone again but for a shorter cycle

Next time I’m only gonna run like 10-12 weeks

I have noticed that if I blast T for longer than 8 weeks I do start to feel a little off; jittery, anxious, can’t sleep as much. I usually don’t take an AI and don’t know if this is just estrogen finally peaking and holding stable at a higher level. But when I lower my dose back to cruise I usually feel better. In fact, about to drop back down this week.

1 Like

Funny you say that because week 9-10 I was beginning to feel off as well I definitely think it’s high estrogen. I was an absolute bloated mess and nips were slightly sensitive. Took alittle Nolva and dropped my test down to 200mg a week and took my mast to 600mg not 400mg as stated in my previous initial post that was a mistake.

I felt great once I dropped my test down and upped the mast but now I feel off again. I don’t think I can run dosages of test like that beyond 10 weeks until I start hitting side effects.

Other than that I don’t get any side effects whatsoever no acne nothing. Maybe some hair loss but it’s minimal

I just think my body’s ready for a break and I’m going to give it one

1 Like

Probably a good idea. 8 week cycles are still enough to see improvements with most compounds

1 Like

That or maybe start dialing in your AI before you start reaching negative sides from the high estrogen

Yeah that could work too. I didn’t realize this was such a common thing

Well going from super man back to clark kent always sux… hence its adictive.

1 Like

Well I’m not fully dedicated to a lifetime of TRT so I need to come off totally. I haven’t decided if I’ll cycle again. There’s a chance I do one more but that’s it.

Not gonna lie I felt pretty damn good a lot of moments strength went right up especially on Mast and I litterally get no extreme negative side effects

Maybe some hair loss, a little bloating and after being on for 9-10 weeks Im certain my estrogen was high I lost my sex drive but Nolva is a great thing. And dropped test dosage down, had raging boners again, I slept better everything.

Lowered my test dosage and used Masteron (that’s what caused me to lose alittle hair) and I felt good again for several more weeks but I think at this point my body is ready to taper down

I’m tapering down now so I don’t crash and burn and be a real hurting unit.

Hope the HCG helps the transition aswell before I begin my PCT.

I’m optimistic that I don’t even feel it but if I do then I’ll know it hahaha!

Next time I’ll run just test alone for 8 weeks and then drop it down and then stack another compound for another 4 more weeks or so

Why not cruise 4-8 weeks with 300-500 test and 150 deca? And then blast again, i have done this over 2 years now.

I’m assuming you are new here because you are responding to old threads. Staying on cycle is more risky than many want. Doing so for long periods will cause changes to the heart. It’s not a great idea unless you are high level IMO.

1 Like